MAUDE Adverse Event Report: ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 3.2FR

ARGON MEDICAL DEVICES ATRIEVE VASCULAR SNARE KIT 3.2FR
Model Number 381003004
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned, and evaluation is anticipated but it has not yet begun.A photo was received as well.A follow-up report will be submitted once the device has been evaluated.
 
Event or Problem Description
Detachment of the platinum maker loop was reported.Details: the atireve was used to remove a guide wire left in lmt at pci procedure.The doctor tried to remove the guide wire by atrieve with a 6f guiding catheter several times.Then after the atrieve and the delivery catheter was taken out from the 6f guiding catheter and when another medical device was inserted to the guiding catheter, it stuck in the catheter.The guiding catheter was checked under x-ray, and a black object was confirmed in the catheter.The guiding catheter was removed from the patient and found that the object stuck in the catheter was the platinum marker loop of the atrieve delivery catheter.The platinum loop was removed from the guiding catheter then the procedure was carried on and completed.The detached platinum loop was not returned only the snare and the delivery catheter was returned, however, a photo was provided.The customer wants to know the root cause of the detachment of the loop.
 
Additional Manufacturer Narrative
One opened delivery catheter sheath and one atrieve device was returned for review.A visual and functional inspection was performed on the returned products.The inspection established that the delivery catheter sheath was kinked and had a couple small holes by the hub.The platinum at the end of the loops were found to be broken.The atrieve was put inside the catheter and no resistance was felt during the functional test.A definite root cause for the damage cannot be determined.One possibility that would explain the kink near the hub and would cause the platinum to break is the application of excessive force during manipulation of the device.The ifu warns the user with the following: pull forces applied to catheters during fibrin sheath stripping may damage, stretch, or break indwelling catheters 6 french or smaller in diameter.Do not use excessive pull force when attempting fibrin sheath stripping of catheters 6 french or smaller in diameter.Do not use excessive force when manipulating the catheter through an introducer.Excessive force may damage the catheter.
 
Event or Problem Description
Detachment of the platinum maker loop was reported.Details: the atireve was used to remove a guide wire left in lmt at pci procedure.The doctor tried to remove the guide wire by atrieve with a 6f guiding catheter several times.Then after the atrieve and the delivery catheter was taken out from the 6f guiding catheter and when another medical device was inserted to the guiding catheter, it stuck in the catheter.The guiding catheter was checked under x-ray, and a black object was confirmed in the catheter.The guiding catheter was removed from the patient and found that the object stuck in the catheter was the platinum marker loop of the atrieve delivery catheter.The platinum loop was removed from the guiding catheter then the procedure was carried on and completed.The detached platinum loop was not returned only the snare and the delivery catheter was returned, however, a photo was provided.The customer wants to know the root cause of the detachment of the loop.Additional information: the complaint lot number was purchased by cosmotec from argon directly.

Brand Name
ATRIEVE VASCULAR SNARE KIT 3.2FR
Common Device Name
ATRIEVE VASCULAR SNARE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12603198
Report Number0001625425-2021-01092
Device Sequence Number4212067
Product Code MMX
UDI-Device Identifier20886333003970
UDI-Public20886333003970
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021606
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2023
Device Model Number381003004
Device Catalogue Number381003004
Device Lot Number11211429
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date10/11/2021
Supplement Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;